Alert archive / Indiana / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 321, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 14, 2004, 1:27 AM EDT for Clark County, Indiana. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2004, 1:27 AM EDT (05:27 UTC)
- Expired
- Jul 14, 2004, 1:50 AM EDT
- In force
- 23 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Clark County, IN
The radar
The Louisville radar (KLVX), 56 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1107 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1550 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 140527
SVRLMK
INC019-140550-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
127 AM EDT WED JUL 14 2004
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARK COUNTY IN SOUTH CENTRAL INDIANA
* UNTIL 150 AM EDT
* AT 118 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 20 MILES NORTHEAST OF JEFFERSONVILLE...OR ABOUT
25 MILES NORTHEAST OF LOUISVILLE...AND MOVING SOUTHEAST AT 45 MPH.
REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3847 8550 3843 8563 3831 8567 3828 8577
3836 8577 3840 8581 3841 8599 3841 8599
3847 8599 3851 8587 3860 8578 3860 8550
3857 8542
$$
XXVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:30 PM EDT, 10 hours 57 minutes earlier.
Area forecast discussion, Jul 13, 2:30 PM EDT, 10 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 230 PM EDT TUE JUL 13 2004 .SHORT TERM...(TNGT THROUGH FRI). FOCUS ON POTENTIAL SEVERE EVENT TONIGHT. SPC HAS OUTLOOKED OUR NRN FA WITH A MODERATE RISK WITH A SLGT RISK IN THE S. EXPECT STRONG TO SEVERE LINEAR MCS TO DEVELOP UPSTREAM ACRS UPR OH/MSP VLYS AHEAD OF STRONG SHRT WV TROF MOVG TOWARD LOWER GREAT LAKES. ONE LIKELY TORNADIC SUPERCELL HAS DEVELOPED IN NRN IL ATTM FED BY EXTREME INSTAB/LOW LVL MSTR (CAPES IN EXCESS OF 5000/LIFTED INDICES OF -15 AND DEWPOINTS NEAR 80.) FORWARD PROPAGATING MCS SHUD BE IN THE MATURE/POSSIBLY WEAKENING PHASE OF ITS EVOLUTION LATE TNGT WITH A LEADING SQUALL LINE/TRAILING STRATIFORM DYNAMIC SYS WITH WIDESPREAD DAMAGING WINDS AND AS NOTED BY SPC (BOWHEAD TORNADOES...I.E., POSSIBLE TORNADOES JUST POLEWARD OF THE BOW APEX). TIMING OF MCS AND WESTWARD EXTENT IN QUESTION. STORMS SHOULD MOVE RAPIDLY SEWD THIS EVENING WITH INCRSG/DEEPENING NWWD FLO...FASTER THAN MODELS...THINKING IS ARND SUNSET ACROSS OUR SRN INDIANA COUNTIES AND PERHAPS ARND MIDNIGHT IN OUR SERN COUNTIES. WILL LEAVE HIEST POPS (50)IN THE BLUEGRASS REGION (LEX) AND 40 ELSEWHR. EARLY WED MORNING STORMS MAY STILL BE ONGOING ACRS OUR SRN FA AHEAD OF CDFNT PROGGED INTO CNTRL KY 12 UTC WED. MUCH DRIER AMS IN WAKE OF FRONT OVERSPREADS OUR FA FROM LATE WED MRNG ON INTO FRI AS CURRENT RIDGE OVER THE NRN PLAINS SLIDES SEWD. .EXTENDED DISCUSSION (FRIDAY NIGHT THROUGH TUESDAY)... NOT MUCH CHANGE IN THE OVERALL SYNOPTIC PATTERN IN THE EXTENDED. UPPER LEVEL PATTERN WILL BE CHARACTERIZED BY A DEEP PERSISTENT TROF IN THE EAST THAT WILL BE CONTINUOUSLY REINFORCED BY SMALLER H5 WAVES ROTATING THROUGH. WITH RESPECT TO THE POSITION OF THE H5 TROF...WELL BE IN NORTHWEST FLOW THROUGHOUT THE PERIOD. MAIN FORECAST FEATURES WILL BE THESE INDIVIDUAL SMALLER H5 WAVES THAT TRAVEL WITHIN THE MEAN FLOW. THE FIRST OF THESE IS FORECAST TO IMPACT THE AREA ON SATURDAY. THUS...HAVE GONE AHEAD AND RAISED POPS SLIGHTLY FOR SATURDAY AND WILL CONTINUE LOW CHC POPS FOR SUNDAY. AFTER THAT...UPPER LEVEL RIDGING BUILDS EASTWARD AND SFC HIGH PRESSURE MOVES IN. THIS WILL RESULT IN PARTLY SUNNY AND SLIGHTLY COOLER CONDITIONS FOR MON/TUE. AS FOR TEMPERATURES...00Z OPERATIONAL NUMBERS ARE IN GOOD AGREEMENT WITH 00Z GFS ENSEMBLE MEANS...SO WILL ONLY MAKE MINOR ADJUSTMENTS TO TEMPS. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. && KIRKPATRICK/JARVIS
Hazardous weather outlook, Jul 13, 11:10 PM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1110 PM EDT TUE JUL 13 2004 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-140900- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY- CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY- FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY- HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY- JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY- MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY- NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN- RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY- TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY- WOODFORD KY- INCLUDING THE CITIES OF...BARDSTOWN...BOWLING GREEN... CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA...DANVILLE... ELIZABETHTOWN...FRANKFORT...FRANKLIN...GLASGOW...HARDINSBURG... HARRODSBURG...JASPER...LEITCHFIELD...LEXINGTON...LOUISVILLE... NEW ALBANY...RICHMOND...RUSSELLVILLE...SHELBYVILLE...STANFORD... VERSAILLES...WINCHESTER 1110 PM EDT (520 PM CDT) TUE JUL 13 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. ADDITIONAL SCATTERED THUNDERSTORMS ARE FORECAST OVERNIGHT, AS A COLD FRONT APPROACHES THE REGION. A FEW OF THESE STORMS COULD BECOME SEVERE, WITH LARGE HAIL AND STRONG GUSTY WINDS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A CHANCE FOR THUNDERSTORMS EXISTS WEDNESDAY MORNING AND AGAIN ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE LAW ENFORCEMENT ARE ENCOURAGED TO RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. XXV
In the hours before
Local storm report, Jul 14, 12:09 AM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
1209 AM EDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST JASPER 38.39N 86.94W
07/13/2004 0 MPH DUBOIS IN AMATEUR RADIO
WIND GUST TO 70 MPH.
0735 PM TSTM WND DMG ORLEANS 38.66N 86.45W
07/13/2004 ORANGE IN AMATEUR RADIO
NUMEROUS TREES DOWN.
0735 PM TSTM WND DMG ORLEANS 38.66N 86.45W
07/13/2004 ORANGE IN AMATEUR RADIO
NUMEROUS TREES DOWN.
0740 PM TSTM WND DMG SALEM 38.60N 86.10W
07/13/2004 WASHINGTON IN LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE.
0745 PM TSTM WND DMG MILLTOWN 38.34N 86.27W
07/13/2004 CRAWFORD IN EMERGENCY MNGR
NUMEROUS TREES DOWN.
0751 PM TSTM WND DMG SIBERIA 38.23N 86.73W
07/13/2004 PERRY IN AMATEUR RADIO
NUMEROUS TREES AND TREE LIMBS DOWN. WIND GUST TO 65 MPH.
0802 PM TSTM WND DMG TELL CITY 37.95N 86.76W
07/13/2004 PERRY IN EMERGENCY MNGR
TREES DOWN.
0805 PM TSTM WND DMG TELL CITY 37.95N 86.76W
07/13/2004 PERRY IN TRAINED SPOTTER
ROOF OF HOUSE AT BRISTOL AND ST. MARKS./HWY 145.
0813 PM TSTM WND DMG MADISON 38.76N 85.38W
07/13/2004 JEFFERSON IN LAW ENFORCEMENT
POWER LINES DOWN IN DEPUTY.
0816 PM TSTM WND DMG HARDINSBURG 37.78N 86.46W
07/13/2004 BRECKINRIDGE KY EMERGENCY MNGR
TREES AND POWERLINES DOWN ACROOS THE COUNTY. STRUCTURE
DAMAGE REPORTED.
0819 PM TSTM WND DMG BRANDENBURG 38.00N 86.18W
07/13/2004 MEADE KY NWS EMPLOYEE
POWERLINES DOWN.
0820 PM TSTM WND GST FLOYDS KNOBS 38.32N 85.87W
07/13/2004 70 MPH FLOYD IN EMERGENCY MNGR
NUMEROUS TREES DOWN.
0820 PM TSTM WND DMG BRANDENBURG 38.00N 86.18W
07/13/2004 MEADE KY NWS EMPLOYEE
NUMEROUS TREES DOWN...DOCKS DAMAGED...BOATS MISSING AT
DOE VALLEY..
0821 PM TSTM WND GST VALLEY CITY 38.10N 86.22W
07/13/2004 60 MPH HARRISON IN AMATEUR RADIO
0821 PM TSTM WND DMG LEWISPORT 37.93N 86.90W
07/13/2004 HANCOCK KY TRAINED SPOTTER
NUMEROUS TREES AND POWERLINES DOWN.
0823 PM TSTM WND DMG BRANDENBURG 38.00N 86.18W
07/13/2004 MEADE KY NWS EMPLOYEE
TREES DOWN IN DOE VALLEY.
0825 PM TSTM WND GST JEFFERSONVILLE 38.30N 85.73W
07/13/2004 70 MPH CLARK IN NWS EMPLOYEE
POWER OUT.
0830 PM TSTM WND DMG LEITCHFIELD 37.48N 86.29W
07/13/2004 GRAYSON KY EMERGENCY MNGR
TREES AND POWERLINES DOWN.
0830 PM TSTM WND DMG BEDFORD 38.59N 85.32W
07/13/2004 TRIMBLE KY LAW ENFORCEMENT
TREES AND POWERLINES DOWN COUNTYWIDE.
0835 PM TSTM WND DMG NEW CASTLE 38.43N 85.17W
07/13/2004 HENRY KY EMERGENCY MNGR
TREES AND POWERLINES DOWN ACROSS THE COUNTY.
0838 PM TSTM WND DMG 2 N LA GRANGE 38.43N 85.38W
07/13/2004 OLDHAM KY EMERGENCY MNGR
CHIMMNEY OF HOUSE BLOWN OFF.
0839 PM TSTM WND GST LOUISVILLE 38.22N 85.74W
07/13/2004 60 MPH JEFFERSON KY NWS EMPLOYEE
MEASURED AT LOUISVILLE INTERNATIONAL AIRPORT.
0839 PM TSTM WND DMG SHEPHERDSVILLE 37.99N 85.71W
07/13/2004 BULLITT KY EMERGENCY MNGR
TRESS AND POWERLINES DOWN ACROSS THE COUNTY.
0840 PM TSTM WND DMG BEAVER DAM 37.41N 86.88W
07/13/2004 OHIO KY TRAINED SPOTTER
NUMEROUS TREES DOWN.
0840 PM TSTM WND DMG HAWESVILLE 37.90N 86.76W
07/13/2004 HANCOCK KY EMERGENCY MNGR
TREES AND POWERLINES DOWN COUNTYWIDE.
0840 PM TSTM WND GST FORT KNOX 37.89N 85.96W
07/13/2004 74 MPH HARDIN KY OFFICIAL NWS OBS
0845 PM TSTM WND DMG SHEPHERDSVILLE 37.99N 85.71W
07/13/2004 BULLITT KY PUBLIC
TREES DOWN.ROOF OFF HOUSE.
0845 PM TSTM WND DMG SHELBYVILLE 38.22N 85.23W
07/13/2004 SHELBY KY AMATEUR RADIO
NUMEROUS TREES DOWN.
0845 PM TSTM WND DMG SMITHFIELD 38.39N 85.26W
07/13/2004 HENRY KY AMATEUR RADIO
TREES DOWN.
0847 PM TSTM WND GST MORGANTOWN 37.22N 86.70W
07/13/2004 0 MPH BUTLER KY EMERGENCY MNGR
TREES AND POWERLINES DOWN. FUNNEL CLOUDS REPORTED BY
PUBLIC.
0850 PM HAIL 3 N SHELBYVILLE 38.26N 85.23W
07/13/2004 1.00 INCH SHELBY KY AMATEUR RADIO
0854 PM TSTM WND GST PRICEVILLE 37.37N 85.98W
07/13/2004 75 MPH HART KY TRAINED SPOTTER
TREES DOWN.
0855 PM TSTM WND DMG HODGENVILLE 37.57N 85.74W
07/13/2004 LARUE KY EMERGENCY MNGR
STRUCTURE DAMAGE.POWERLINE AND TREES DOWN COUNTYWIDE.
0856 PM TSTM WND DMG 1 S SHELBYVILLE 38.20N 85.23W
07/13/2004 SHELBY KY AMATEUR RADIO
NUMEROUS TREES DOWN.
0900 PM TSTM WND GST TAYLORSVILLE 38.03N 85.34W
07/13/2004 70 MPH SPENCER KY TRAINED SPOTTER
STRUCTURE DAMAGE ACROSS COUNTY. TREES AND POWERLINES DOWN
COUNTYWIDE.
0900 PM TSTM WND GST BARDSTOWN 37.81N 85.46W
07/13/2004 70 MPH NELSON KY NWS EMPLOYEE
0900 PM TSTM WND DMG BROWNSVILLE 37.19N 86.26W
07/13/2004 EDMONSON KY EMERGENCY MNGR
POWERLINES AND TREES DOWN ACROSS THE COUNTY. ONE FUNNEL
CLOUD REPORTED BY PUBLIC.
0900 PM TSTM WND DMG 10 N BOWLING GREEN 37.12N 86.44W
07/13/2004 WARREN KY TRAINED SPOTTER
TREES DOWN.
0905 PM TSTM WND GST 5 E BARDSTOWN 37.81N 85.37W
07/13/2004 70 MPH NELSON KY TRAINED SPOTTER
TREES DOWN.
0905 PM TSTM WND GST WADDY 38.13N 85.07W
07/13/2004 60 MPH SHELBY KY AMATEUR RADIO
TREES DOWN.
0914 PM TSTM WND DMG FRANKLIN 36.73N 86.57W
07/13/2004 SIMPSON KY LAW ENFORCEMENT
TREES AND POWERLINES DOWN COUNTYWIDE.
0915 PM TSTM WND DMG CAVE CITY 37.14N 85.96W
07/13/2004 BARREN KY EMERGENCY MNGR
TREES AND POWER LINES DOWN COUNTYWIDE. SOME STRUCTURE
DAMAGE IN CAVE CITY.
0919 PM TSTM WND DMG SCOTTSVILLE 36.75N 86.20W
07/13/2004 ALLEN KY EMERGENCY MNGR
TREES AND POWERLINES DOWN ACROSS THE COUNTY.
0920 PM TSTM WND DMG CECILIA 37.67N 85.95W
07/13/2004 HARDIN KY EMERGENCY MNGR
NUMEROUS TREES DOWN. CELL TOWER BLOWN OVER. TREES DOWN ON
TRAILERS. POWERLINES DOWN.
0920 PM TSTM WND DMG EDMONTON 36.98N 85.62W
07/13/2004 METCALFE KY EMERGENCY MNGR
TREES AND POWERLINES DOWN ACROSS THE COUNTY.
0922 PM TSTM WND DMG LAWRENCEBURG 38.03N 84.89W
07/13/2004 ANDERSON KY EMERGENCY MNGR
TREES AND POWERLINES DOWN ACROSS THE COUNTY. VARIOUS
TRANSFORMERS EXPLODED.
0924 PM TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
07/13/2004 TAYLOR KY EMERGENCY MNGR
TREES AND POWERLINES DOWN COUNTYWIDE.
0930 PM TSTM WND DMG LEBANON 37.57N 85.25W
07/13/2004 MARION KY TRAINED SPOTTER
TREES DOWN.
0935 PM TSTM WND DMG HARRODSBURG 37.77N 84.85W
07/13/2004 MERCER KY EMERGENCY MNGR
TREES AND POWERLINES DOWN ACROSS THE COUNTY.
0935 PM TSTM WND DMG LOUISVILLE 38.22N 85.74W
07/13/2004 JEFFERSON KY BROADCAST MEDIA
OVER 100,000 PEOPLE WITHOUT POWER ACROSS JEFFERSON
COUNTY.
0935 PM TSTM WND GST FRANKLIN 36.73N 86.57W
07/13/2004 80 MPH SIMPSON KY EMERGENCY MNGR
0938 PM TSTM WND DMG TOMPKINSVILLE 36.70N 85.69W
07/13/2004 MONROE KY EMERGENCY MNGR
TREES AND POWERLINES DOWN COUNTY WIDE.
0940 PM TSTM WND DMG LEXINGTON 38.04N 84.46W
07/13/2004 FAYETTE KY BROADCAST MEDIA
BARN ROOF BLOWN OFF.
0940 PM TSTM WND DMG LEXINGTON 38.04N 84.46W
07/13/2004 FAYETTE KY BROADCAST MEDIA
TOBACCO WAREHOUSE ROOF PEELED BACK.
0940 PM TSTM WND DMG FRANKFORT 38.19N 84.87W
07/13/2004 FRANKLIN KY EMERGENCY MNGR
TREES DOWN ALONG HWY 460 TOWARD GEORGETOWN.
0940 PM TSTM WND GST ADAIRVILLE 36.67N 86.85W
07/13/2004 60 MPH LOGAN KY TRAINED SPOTTER
0940 PM TSTM WND DMG VERSAILLES 38.05N 84.73W
07/13/2004 WOODFORD KY EMERGENCY MNGR
TREES AND POWERLINES DOWN ACROSS THE COUNTY.
0950 PM TSTM WND GST LEXINGTON 38.65N 85.62W
07/13/2004 60 MPH SCOTT IN TRAINED SPOTTER
REPORTED IN SOUTHERN PORTION OF LEXINGTON.
0950 PM TSTM WND GST LEXINGTON 38.04N 84.46W
07/13/2004 60 MPH FAYETTE KY TRAINED SPOTTER
REPORTED IN SOUTHERN PORTION OF LEXINGTON.
0952 PM TSTM WND GST BURKESVILLE 36.79N 85.37W
07/13/2004 70 MPH CUMBERLAND KY EMERGENCY MNGR
ROOFS OFF IN CITY. TREES DOWN COUNTYWIDE.
0952 PM TSTM WND DMG LIBERTY 37.32N 84.93W
07/13/2004 CASEY KY EMERGENCY MNGR
TWO PORCHES BLOWNAWAY.
0958 PM TSTM WND DMG JAMESTOWN 36.99N 85.07W
07/13/2004 RUSSELL KY EMERGENCY MNGR
TREES AND POWERLINES DOWN COUNTYWIDE.
1005 PM TSTM WND DMG ALBANY 36.69N 85.14W
07/13/2004 CLINTON KY TRAINED SPOTTER
TREES DOWN AT HWY 127 AND 90.
1006 PM TSTM WND DMG LANCASTER 37.62N 84.58W
07/13/2004 GARRARD KY EMERGENCY MNGR
NUMEROUS TREES AND POWERLINES DOWN.
1009 PM TSTM WND GST STANFORD 37.53N 84.66W
07/13/2004 70 MPH LINCOLN KY EMERGENCY MNGR
TREES DOWN CITY WIDE. POWER LINES DOWN. TREE LIMB DOWN ON
A POLICE CRUISER.
1025 PM TSTM WND DMG NICHOLASVILLE 37.88N 84.58W
07/13/2004 JESSAMINE KY EMERGENCY MNGR
SEVERAL TREES DOWN. TRANSFORMERS BLOWN.
1038 PM TSTM WND DMG WINCHESTER 38.00N 84.19W
07/13/2004 CLARK KY EMERGENCY MNGR
FOUR ROADS BLOCKED BY DOWNED TREES.
1100 PM TSTM WND DMG RICHMOND 37.74N 84.29W
07/13/2004 MADISON KY EMERGENCY MNGR
TREES DOWN COUNTYWIDE.
1102 PM TSTM WND DMG LOUISVILLE 38.22N 85.74W
07/13/2004 JEFFERSON KY BROADCAST MEDIA
LOUISVILLE GAS AND ELECTRIC REPORTS MOST POWER LINE
DAMAGE IN JEFFERSON COUNTY SINCE 1974 SUPER OUTBREAK.
1110 PM HAIL TASWELL 38.33N 86.57W
07/13/2004 0.50 INCH CRAWFORD IN EMERGENCY MNGR
&&
SZAPPANOSLocal storm report, Jul 14, 12:21 AM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1221 AM EDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1210 AM HAIL BRANDENBURG 38.00N 86.18W
07/14/2004 1.00 INCH MEADE KY EMERGENCY MNGR
BARN FIRE IN ANDYVILLE.
&&
SZAPPANOSSpecial weather statement, Jul 14, 12:50 AM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1250 AM EDT WED JUL 14 2004 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-140800- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK KY-CLARK IN- CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY- FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY- HANCOCK KY-HARDIN KY-HARRISON KY-HARRISON IN-HART KY-HENRY KY- JEFFERSON KY-JEFFERSON IN-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY- MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALF KY-MONROE KY- NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN- RUSSELL KY-SCOTT KY-SCOTT IN-SHELBY KY-SIMPSON KY-SPENCER KY- TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON KY-WASHINGTON IN- WOODFORD KY- INCLUDING THE CITIES OF...LOUISVILLE...LEXINGTON...BOWLING GREEN... WINCHESTER...VERSAILLES...STANFORD...SHELBYVILLE...RUSSELLVILLE... RICHMOND...HARRODSBURG...HARDINSBURG...GLASGOW...FRANKLIN... FRANKFORT...ELIZABETHTOWN...DANVILLE...CYNTHIANA...COLUMBIA... BARDSTOWN...NEW ALBANY...JASPER AND CORYDON 1250 AM EDT WED JUL 14 2004 ...STRONG THUNDERSTORMS CONTINUE TO REDEVELOP ACROSS THE AREA EARLY THIS MORNING... EARLY THIS MORNING NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS MOVING SOUTHEAST ACROSS SOUTH CENTRAL INDIANA AND PORTIONS OF NORTH CENTRAL KENTUCKY. ADDITIONAL THUNDERSTORM DEVELOPMENT IS LIKELY THIS MORNING AND SOME OF THESE STORMS MAY REACH SEVERE LIMITS ONCE AGAIN. ANY OF THESE THUNDERSTORMS WILL PRODUCE BRIEF HEAVY RAINS...INTENSE CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 45 MPH...AND POSSIBLY LARGE HAIL. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. JARVIS
Local storm report, Jul 14, 1:03 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
103 AM EDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1255 AM HAIL ELIZABETHTOWN 37.70N 85.87W
07/14/2004 1.00 INCH HARDIN KY TRAINED SPOTTER
&&
PYELocal storm report, Jul 14, 1:04 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
104 AM EDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1253 AM HAIL ELIZABETHTOWN 37.70N 85.87W
07/14/2004 1.75 INCH HARDIN KY LAW ENFORCEMENT
&&
PYELocal storm report, Jul 14, 1:05 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
105 AM EDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1253 AM HAIL 2 SE ELIZABETHTOWN 37.68N 85.85W
07/14/2004 1.75 INCH HARDIN KY LAW ENFORCEMENT
&&
PYEThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:16 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 29 min |
| Jul 14, 12:58 AM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Scott | 47 min |
| Jul 14, 2:01 AM EDT | Severe Thunderstorm Warning | LMK | Orange | 29 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.